# SDR SWIA2020090952397

- Difficulty date: August 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT & LT LOWER WING PLANK SKIN AT REAR SPAR CHAFED AT BL45 APROX 2" LONG BY 1" WIDE BY .005" DEEP.  C-CHECK RO 9/5/2020.  RIGHT HAND AND LEFT HAND LOWER WING PLANK SKIN AT REAR SPAR BL 45 CHAFES WERE REPAIRED, IAW BOMBARDIER REO.  MATERIAL REMOVED WAS .036' AT MOST AS MEASURED AND DOCUMENTED ON ATTACHED CONTINUATION CARD.  AREAS WERE ROTO PEENED. PRIMED, PAINTED AND SEALANT PAD INSTALLED IAW REO.  COMPLIED WITH TASK CARD, M-337 COMPLETED.  WEIGHT AND BALANCE NOT AFFECTED.
